# SDR AALA202506309505

- Difficulty date: June 8, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 77,195 hours, 29,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Blanking Plate
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 GIRT BAR FITTING BLANKING PLATE BROKEN. REPLACED BLANKING PLATE PER TASK CARD 26C26053014.
